NASA Logo

NTRS

NTRS - NASA Technical Reports Server

Back to Results
A game theoretic approach to a finite-time disturbance attenuation problemA disturbance attenuation problem over a finite-time interval is considered by a game theoretic approach where the control, restricted to a function of the measurement history, plays against adversaries composed of the process and measurement disturbances, and the initial state. A zero-sum game, formulated as a quadratic cost criterion subject to linear time-varying dynamics and measurements, is solved by a calculus of variation technique. By first maximizing the quadratic cost criterion with respect to the process disturbance and initial state, a full information game between the control and the measurement residual subject to the estimator dynamics results. The resulting solution produces an n-dimensional compensator which expresses the controller as a linear combination of the measurement history. A disturbance attenuation problem is solved based on the results of the game problem. For time-invariant systems it is shown that under certain conditions the time-varying controller becomes time-invariant on the infinite-time interval. The resulting controller satisfies an H(infinity) norm bound.
Document ID
19910072061
Document Type
Reprint (Version printed in journal)
External Source(s)
Authors
Rhee, Ihnseok (Texas, University Austin, United States)
Speyer, Jason L. (California, University Los Angeles, United States)
Date Acquired
August 14, 2013
Publication Date
September 1, 1991
Publication Information
Publication: IEEE Transactions on Automatic Control
Volume: 36
ISSN: 0018-9286
Subject Category
CYBERNETICS
Funding Number(s)
CONTRACT_GRANT: F08635-87-K-0417
Distribution Limits
Public
Copyright
Other